Not responding to any medications...anyone else?
2 Replies
kimberlyk - November 5

My name is Kim, my dh and I have been ttc for over 4 years now. I knew that I would have problems getting pregnant as I had endo when I was a teenager and and PCOS dx at 17 but did not find out till I was 21, am now 27. My dh is 33, and has problems worse than I, low count, low motility, low mophology, and high pH, plus the damage chromosome in his semen is high. We have decided to go with a donor sperm for him. Well now I am the one having serious problems. I am on metformin XR 1500mg at supper. Have been taking for three months. I was hoping to have my first IUI done in October....however I am not producing any healthy follicles. Week 1 I took 100mg of Clomid for 5 days, the lining of my uterus grew as needed....but no follicle growth...I had over 30 follicles in each ovary. Week 2 I took tamoxifen 30mg for 5 days...same a with the clomid....the lining of my uterus grew but no follicle growth...this time I had over 40 follicles in each ovary. Week 3, tamoxifen 30mg and dexamethasone 0.5mg for 7 days....nothing. NO FOLLICLE GROWTH at all. So this is where I am at now. I am taking three months off all of the ttc business, I am going to lose some weight and go back then end of January at which time they want me to start injectables....Repronex 75u 1 to 3 shots a day for up to 10 days. This is very scary to me though...this is the medication that causes woment to have 5-6 babies at a time especially if you have PCOS. Anyone in the same boat? Would like any advice if anyone has any.

 

liz - November 6

Hi Kim,

I am sorry to hear of all of your troubles ttc. I have not had the same kinds of problems as you however I was on Repronex and wanted to share that experience with you.

My re first tried me on Clomid, for me my body did not seem to get along so well with it so I opted to head for injections. I began with 75 IU of Repronex and responded very well. I stayed at 75 for 7 days. Everything seemed right that month, I had one mature follicle and seveal smaller however no pregnancy was achieved. The next month they had me do 150 iu of Repronex and I responded very well. I had a total of 2 follicles at 20 and one at 19 and a couple more that were under 19. My re is very conservative with the risk of multiple births (usually more than twins) and will cancel a cycle before allowing you to go into it with 5 or 6 mature follicles. The last day I went for my u/s and bw they we were all relieved to that my estrodiol was high enough because there was the worry of too many mature follicles if I would have to do another day of the injections. I ended up concieving on this cycle. I was pregnant with twins however I lost on of the twins at 8 weeks.
I really believe Repronex is an excellent medication but as with any fertility medication there is the risk of multiple births. I would talk to your re about your concerns and see what he/she says. For me I was willing to take the chance of achieving my altimate goal by going on the Repronex. I knew that if the situation become to out of control we could also cancel the cycle. I am thankful everyday for the Repronex knowing that I would not be 4 months pregnant if it was not for taking it.

I wish you the best of luck.
Liz

 

kimberlyk - November 8

Liz-
Thank you for the info. My re won't do anything if there is a chance for more than 3. When they do ivf they will only place three eggs. What I hate is putting out all the money for it and then producing several healthy follicles and then not being able to go through with the proceedure. My insurance does not cover ANYTHING, I have to pay for everything out of pocket. I won't be doing the shots till after the first of the year....needed some time off from all of this...too stressful...but I will keep you posted.
Kimberly

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question